Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Averages along uniformly distributed directions on a curve


Author: Jose Barrionuevo
Journal: Proc. Amer. Math. Soc. 119 (1993), 823-827
MSC: Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1993-1172947-9
MathSciNet review: 1172947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a sharp $ {L^2}$ estimate for the maximal operator associated with uniformly distributed directions on a curve of finite type in $ {{\mathbf{R}}^n}$.


References [Enhancements On Off] (What's this?)

  • [B] J. Barrionuevo, Estimates for some Kakeya type maximal operators, Trans. Amer. Math. Soc. 335 (1993), 667-682. MR 1150012 (93f:42038)
  • [C] A. Cordoba, Geometric Fourier analysis, Ann. Inst. Fourier (Grenoble) 32 (1982), 215-226. MR 688026 (84i:42029)
  • [NSW] A. Nagel, E. M. Stein, and S. Wainger, Differentiation in lacunary directions, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), 1060-1062. MR 0466470 (57:6349)
  • [S] J. Stromberg, Maximal functions associated to uniformly distributed families of directions, Ann. of Math. (2) 108 (1978), 399-402.
  • [W] S. Wainger, Applications of Fourier transforms to averages over lower dimensional sets, Proc. Sympos. Pure Math., vol. 35, Amer. Math. Soc., Providence, RI, 1979. MR 545241 (82g:42018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1172947-9
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society